# SDR SWAA2013102121308

- Difficulty date: October 4, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 86,586 hours, 52,226 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP CORRODED ON POTABLE WATER BEAR STRAP INNER SURFACE OTBD OF STRINGER 25L.  R & R BEAR STRAP IAW SRM & DRAWING.
